# SDR IPXA2023020190516

- Difficulty date: January 25, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- Aircraft time: 23,331 hours, 14,018 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 2024T3063
- Part serial: NSN
- Condition: Cracked
- Location: Angle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C*A/C OOS* RT WING GREUGER FLAP BOX ANGLE HAS CRACK.REMOVED AND REPLACED ANGLE IAW-SRM 51-40-21
